# SDR ASOA201102236

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 23,288 hours, 20,646 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Windsheild
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS WINDSHIELD AFT LOWER FITTING ON SIDE POST IS CRACKED IN THE RADIUS. REMOVED CO-PILOTS WINDSHIELD AFT LOWER FITTING ON SIDE POST AND INSTALLED NEW SERVICEABLE FITTING PN 601R-332535-45 IAW SRM 51-42-21.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFCATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.  (SDR CLOSED)
